# SDR ABXA9800418

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 591013712
- Condition: Corroded
- Location: Bs 370-427
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGITUDINAL FLOORBEAM EXFOLIATED AT STATION 370-371 AND 426-427, RBL 42 ABOVE THE FLC DOOR CUTOUT.  REPLACED FLOORBEAM IAW DC9 SRM 51-30-1 AND 51-30-2.
